Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hypertensive, on medicines, ECHO showed LV diastolic dysfunction, thickened aortic valve, enlarged LA. Serious?

Dear Sir, I am 59 & hypertensive & on medicine for last 4 years. I got my echo done today. Major findings :- a) No RWMA b) Left Ventricular Concentric Hypertrophy c) Good LV systolic function, LV EF = 66% d) LV diastolic dysfunction e) Left atrium enlarged( borderline). f) Thickened aortic valve g) Other cardiac valves morphologically normal & their motion also normal. h) No evidence of pulmonary arterial hypertension . i) Intact IAS/IVS j) No intrachamber clot/mass k) No pericardial effusion seen Is my heart okay doctor? Thanks & Regards, R Rana
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
It is NOT serious...
The work of LA (left atrium) is a little harder than usual - because the LV (left ventricle) is thicker than normal from blood pressure. Hence the borderline change...
Slight thickening of aortic valve happens with age and blood pressure - no problem, as it is
You have nothing to worry at present
Keep the pressure well controlled
Repeat the ECHO after one year
Good luck
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor